CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
On bisections of directed graphs 期刊论文
EUROPEAN JOURNAL OF COMBINATORICS, 2017, 卷号: 63, 页码: 44-58
Authors:  Hou, Jianfeng;  Wu, Shufei;  Yan, Guiying
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
On judicious partitions of uniform hypergraphs 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES A, 2016, 卷号: 141, 页码: 16-32
Authors:  Hou, Jianfeng;  Wu, Shufei;  Yan, Guiying
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Uniform hypergraph  Judicious partition  Azuma-Hoeffding inequality